# SDR AALA202412035367

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,874 hours, 9,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE OUT OF RANGE. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
